# SDR USAA2010011990127

- Difficulty date: January 6, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 68,427 hours, 47,167 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353507
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - CRACK ON STRINGER CLIP AT BS 500B, S26R.  REPLACED STRINGER CLIP AT BS 500B, S26R IAW SRM 51-40-02 AND DRAWING NR 69-35350-7.
